Top answers from doctors based on your search:
Disclaimer

cephalexin

A 25-year-old male asked:
Dr. Raymond Schneider
45 years experience in Family Medicine
I would take it.: My hand has a lot of close spaces and what starts as a simple cut could end up with loss of the finger.. No doubt if it was my injury I would take the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
A 34-year-old male asked:
Dr. Errol Ozdalga
12 years experience in Hospital-based practice
Depends: Really depends. Your prescribing doctor needs to decide on that and you should take all the pills until they're gone. If near the skin, the main treat ... Read More
A 25-year-old member asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Of course not: It would be unusual to need both these antibiotics at the same time, and you definitely should not take them, either alone or together, except under a ... Read More
A 61-year-old female asked:
Dr. Harold Fields
60 years experience in Family Medicine
Bronchitis : Try taking Mucinex or Mucinex DM if your cough is bothering you. Good Luck
1
1 comment
A 44-year-old member asked:
Dr. Joel Gallant
35 years experience in Infectious Disease
It can be...: ...For certain types of bacterial infections.
1
1 thank
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin: is a cephalosporin antibiotic that is used to treat bacterial infections.
A 58-year-old male asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Cephalexin: This should be fine.
1
1 thank
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More
A 37-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month